Published Aug 23, 2004
I've had hypothyroid for about 30 years (since childhood) which went undiagnosed and untreated for several years. I was on Synthroid for most of that time. Two years ago, a doc switched me to Armour Thyroid, as I was experiencing fibromyalgia sx.
In the last year, I've been experiencing thinning hair.
I finally went to see an endocrinologist and had labs done. Her nurse just told me that my results show too much t-3, not enough t-4, and tsh too low (for a change). My dose has not changed in two years, and previous labs on Armour showed normal labs.
I can't get in to see my endo and hear what her opinion is for a couple of weeks.
Anyone here experience hair loss when changing or adjusting your thyroid meds, or have knowledge on the subject you can share?
I typed in armour to see if anyone else was on it and had this problem. I was glad to see someone else has besides me, but realize this is an old post.
I just ordered nuLOCKZ that people are speaking highly of on other forums. Will let you guys know what I think when I get it.
Create well-written care plans that meets your patient's health goals.
This study guide will help you focus your time on what's most important.
Choosing a specialty can be a daunting task and we made it easier.
By using the site, you agree with our Policies. X